# SDR HNAA2024112000768

- Difficulty date: October 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 46,346 hours, 41,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT NR 2 IS CORRODED.  REMOVED AND REPLACED THE RT FLOOR SUPPORT IAW SRM 51-40-02.
